# SDR AU981363

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737476
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Contaminated
- Location: Nr 2 Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 ENGINE FIRE DETECTOR OPERATION.   INVESTIGATION FOUND A PIECE OF RAG LOCATED INSIDE THE THRUST REVERSER COWL CONTACTING THE FIRE DETECTOR.  FOD.
